# SDR C2XA01TY215

- Difficulty date: December 29, 2001
- Submitted: December 29, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Component: Brake Control Valve, Emb, NA
- Component part number: 39807
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED 1-C INSPECTION THE EMERG./PARKING BRAKE SYSTEM FAIL A OPS. CHECK. MAINTENANCE R/R THE #2 BRAKE CONTROL VALVE AND PERFORMED A LEAK AND OPS. CHECK.ALL WORK WAS ACCOMPLISHED IAW EMB 135 AMM 32-41-06 AND WILL BE REL. UPON COMPLETION OF THE C-CHECK INSPECTION.
